MathSciNet Relay Station
MathSciNet bibliographic data
MR977401 (90d:40009) 40F05 (11K36 40G05)
Das, G.; Patel, B. K. Lacunary distribution of sequences. Indian J. Pure Appl. Math. 20 (1989), no. 1, 64–74.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement